# SDR UPS97225113

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159681
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BS 740 LT FITTING CRACKED BS 740 LT FITTING.  REPLACED IAW UPS EO B727-5310-7477 BOEING DRG- NR 65C13724 AND SRS EO 97-34-012 UPS ENG FILE NUMBER NR 727-53-1975.
